Library Header Image
LSE Research Online LSE Library Services

Algebraic methods for chromatic polynomials

Biggs, Norman, Klin, MH and Reinfeld, Philipp Augustin (2004) Algebraic methods for chromatic polynomials. European Journal of Combinatorics, 25 (2). pp. 147-160. ISSN 0195-6698

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 2003 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 09 Sep 2008 15:24

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only